MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; CAGE GLENOID M, POST AUG, LEFT

EXACTECH, INC. EQUINOXE; CAGE GLENOID M, POST AUG, LEFT
Model Number 314-13-23
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 310-01-44, equinoxe, humeral head short, 44mm (alpha).
 
Event or Problem Description
As reported, this (b)(6) patient experienced left aseptic glenoid loosening.Complete glenoid loosening migration of the pegs.The case report form indicates this event is possibly related to devices and not related to procedure.This patient has a history of osteoarthritis.This event report was received through clinical data collection activities.The device is returning for evaluation.
 
Additional Manufacturer Narrative
Section h10: h3: the revision reported was likely due to a ¿rocking horse effect¿ generating forces around the well-fixed center peg that ultimately fractured the center peg secondary to contributions from anatomic instability within the shoulder joint, misalignment of the inferior peripheral pegs of the caged glenoid at the time of implantation, and potentially a lack of cement on the peripheral pegs.However, the individual contributions of instability, misalignment of the peripheral pegs, and lack of cement on the peripheral pegs to the sequence of events cannot be determined.H6: health effect - impact code: 4629, device revision or replacement; component code: 912, post.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID M, POST AUG, LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key11306670
Report Number1038671-2021-00029
Device Sequence Number19124457
Product Code KWT
UDI-Device Identifier10885862196170
UDI-Public10885862196170
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/16/2020
Device Model Number314-13-23
Device Catalogue Number314-13-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight64 KG